Wiener surface measures on trajectories in Riemannian manifolds

N.A. Sidorova, O.G. Smolyanov, H. Weizsäcker, von, O. Wittich

    Research output: Contribution to journalArticleAcademicpeer-review

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)239-244
    JournalDoklady Mathematics
    Volume65
    Publication statusPublished - 2002

    Cite this

    Sidorova, N. A., Smolyanov, O. G., Weizsäcker, von, H., & Wittich, O. (2002). Wiener surface measures on trajectories in Riemannian manifolds. Doklady Mathematics, 65, 239-244.